# SDR AALA2018102299024

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 24,465 hours, 9,044 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE FORWARD AMBER DISCHARGE LIGHT AND AFT RED SMOKE AND AMBER DISCHARGE LIGHTS ILLUMINATED. NO FAULTS ON ARRIVAL TO AIRCRAFT.  PFR SHOWS ALL FAULTS OCCURRED ON POWER TRANSFER,  ENGINE START.  PERFORMED BITE OF SMOKE DETECTOR.  OPS CHECKED OK IAW AMM 26-10-00-740-801.
